Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 20, 2015Dade County, Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2015, 4:44 PM EDT for Dade County, Walker County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2015, 4:44 PM EDT (20:44 UTC)
Expired
Jul 20, 2015, 5:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1312 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WWUS82 KFFC 202044
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 20 2015
 
GAZ001-002-202115-
DADE GA-WALKER GA-
444 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
515 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRENTON...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...LAFAYETTE...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...LA FAYETTE...
RISING FAWN...NAOMI...CHATTANOOGA  VALLEY...NOBLE...CLOUDLAND CANYON
STATE PARK...COOPER HEIGHTS...NEW ENGLAND...COLE CITY...
MORGANVILLE...ROCK SPRING AND WILDWOOD.

LAT...LON 3499 8528 3494 8527 3486 8526 3485 8524
      3467 8520 3465 8554 3486 8559 3498 8560
      3498 8559
TIME...MOT...LOC 2043Z 303DEG 29KT 3488 8557 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:38 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 20, 3:38 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT MON JUL 20 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
STILL LOOKING AT 2 DISTINCT AREAS OF CONVECTION THIS AFTERNOON
WITH FIRST OVER CENTRAL GEORGIA WHERE INSTABILITY WAS ALREADY IN
PLACE EARLY THIS MORNING ALONG WITH PLENTY OF LOW LEVEL MOISTURE.
THIS AREA FIRED FIRST AND IS DRIFTING SLOWLY TO THE SOUTH NOW AND
SHOULD ACTUALLY SEE SOME IMPROVING CONDITIONS FOR MCN AND CSG FOR
THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING.

TO THE NORTH HOWEVER...ACTIVITY JUST NOW STARTING TO GET GOING
WITH BUILDING CAPE VALUES TO 2500 TO ALMOST 3000 J/KG. UPPER LEVEL
SHORTWAVE ALSO HELPING TO INITIATE ACTIVITY FOR NORTH GA AND
EXPECT MORE WIDESPREAD COVERAGE THROUGH THIS EVENING. DCAPE ACROSS
THE AREA REMAINS QUITE HIGH WITH ALMOST 1500 J/KG ACROSS NORTH
CENTRAL GEORGIA WHERE MOST MID LEVEL DRY AIR RESIDES. EXPECT ANY
ELEVATED STRONG CORES TO PRODUCE SOME STRONG TO SEVERE WIND GUSTS
WITH ACTIVITY THIS AFTERNOON AND EVENING.

FOR TUESDAY...MAY SPEND MUCH OF THE AFTERNOON HOURS IN BETWEEN
SHORTWAVE SYSTEMS WHICH MAY LIMIT POPS A BIT. BEST CHANCES APPEAR
TO BE ALONG THE SOUTHERN TIER OF THE FORECAST AREA ALTHOUGH COULD
NOT STRAY TOO FAR FROM CLIMO FOR THE NORTH AS PRECIPITABLE WATER
VALUES REMAIN IN THE 1.60 INCH RANGE. GETTING ADDITIONAL HEAT
ADVISORY CRITERIA FOR TUESDAY FOR CENTRAL GEORGIA ONCE AGAIN
ALTHOUGH IT IS A BIT MORE MARGINAL. WILL LET THE MIDNIGHT SHIFT
TAKE A LOOK TO BETTER DETERMINE AREAL EXTENT.

DEESE

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NO MAJOR CHANGES WHERE MADE TO THE EXTENDED PERIODS AS LONG TERM
MODELS CONTINUE TO SHOW A FAIRLY ACTIVE NORTHWEST FLOW SETTING UP
BY MID WEEK AND PERSISTING THROUGH THE WEEKEND. AT THE SAME
TIME... MODELS ARE SHOWING A SURFACE TROUGH OR WEAK FRONTAL
BOUNDARY MEANDERING ACROSS THE AREA. THIS SHOULD HELP PROVIDE A
FOCUS FOR SCATTERED... MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY. THIS PATTERN MAY HELP LOWER DAYTIME HIGHS
AND ASSOCIATED HEAT INDEX VALUES A FEW DEGREES LATER IN THE WEEK.

39

&&

.AVIATION...
18Z UPDATE...
/ISSUED AT 151 PM EDT MON JUL 20 2015/
LOOKS LIKE TWO DISTINCT AREAS TO BE CONCERNED WITH FOR TSRA THIS
AFTERNOON. THE FIRST WILL BE FROM CSG TO MCN AND IS ONGOING
REQUIRING A TEMPO TO INITIALIZE THE FORECAST. FURTHER NORTH...FOR
ATL AND SURROUNDING SITES...DRIER AIR FOR NOW WILL RESULT IN A
MUCH LATER START TO TSRA. STILL LOOKS TO BE ENOUGH COVERAGE TO
WARRANT TEMPO BUT WILL NOT START IT UNTIL 22Z.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TSRA POTENTIAL.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  97  75  94 /  30  40  40  40
ATLANTA         76  93  75  91 /  30  40  40  40
BLAIRSVILLE     68  88  67  84 /  40  40  30  50
CARTERSVILLE    72  93  72  90 /  40  40  40  40
COLUMBUS        77  96  76  94 /  20  40  40  50
GAINESVILLE     75  93  74  90 /  40  40  40  40
MACON           75  97  75  97 /  30  40  40  50
ROME            73  94  73  91 /  40  40  40  40
PEACHTREE CITY  74  94  73  91 /  30  40  40  40
VIDALIA         76  96  77  96 /  40  40  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI...
PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....39
AVIATION...DEESE
Hazardous weather outlook, Jul 20, 12:12 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1212 PM EDT MON JUL 20 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1212 PM EDT MON JUL 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A HEAT ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF NORTH GEORGIA
THIS AFTERNOON. PLEASE REFER TO THE HEAT ADVISORY /ATLNPWFFC/
FOR MORE INFORMATION.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

WEATHER HAZARDS EXPECTED...
HEAT INDICES WILL REACH OR EXCEED 105 FOR CENTRAL AND PORTIONS OF NORTH
GEORGIA TODAY.

ISOLATED TO SCATTERED THUNDERSTORMS THAT DEVELOP TODAY WILL PRODUCE
STRONG GUSTY WINDS... FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. A
FEW OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE MAINLY OVER PORTIONS OF
CENTRAL GEORGIA TUESDAY AND WEDNESDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 20, 4:00 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON JUL 20 2015

GAZ005-007-012-202030-
GILMER GA-MURRAY GA-GORDON GA-
400 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...MURRAY AND GORDON
COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHATSWORTH...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATSWORTH...ELLIJAY...EAST ELLIJAY...TAILS CREEK...RAMHURST...
MOUNTAINTOWN...TALONA...FORT MOUNTAIN STATE PARK...CONASAUGA LAKE...
CARTERS AND ROUNDTOP.

LAT...LON 3489 8462 3485 8462 3486 8450 3483 8440
      3455 8453 3455 8464 3461 8485 3490 8468
TIME...MOT...LOC 1959Z 289DEG 14KT 3479 8471
Special weather statement, Jul 20, 4:08 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT MON JUL 20 2015

GAZ096-107-109-202045-
BLECKLEY GA-DODGE GA-PULASKI GA-
408 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE AND PULASKI
COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR COCHRAN TO SOUTH OF
CHESTER...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COCHRAN...EASTMAN...HAWKINSVILLE...DUBOIS...PAULK...HARTFORD...
MAGNOLIA...PULASKI STATE PRISON...OCMULGEE PUBLIC FISHING AREA...
ROYAL...MOBLEY CROSSING...RODDY...YONKERS...BAILEYS PARK...EMPIRE...
COLEY STATION...GRESSTON...PORTER AND PLAINFIELD.

LAT...LON 3231 8352 3240 8352 3239 8350 3241 8348
      3242 8348 3243 8349 3244 8349 3245 8350
      3248 8345 3235 8310 3229 8307 3214 8311
TIME...MOT...LOC 2007Z 314DEG 10KT 3240 8339 3231 8319
Special weather statement, Jul 20, 4:21 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT MON JUL 20 2015

GAZ020-202045-
BARTOW GA-
421 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 445 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CASSVILLE...OR 10 MILES NORTHWEST OF
CARTERSVILLE...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EMERSON...WHITE...KINGSTON...
CASSVILLE...PINE LOG...RED TOP MOUNTAIN STATE PARK AND GEORGE
WASHINGTON CARVER ST PK.

LAT...LON 3437 8496 3437 8465 3436 8465 3435 8464
      3435 8465 3423 8465 3413 8466 3419 8498
TIME...MOT...LOC 2020Z 283DEG 10KT 3430 8489
Special weather statement, Jul 20, 4:21 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT MON JUL 20 2015

GAZ020-202045-
BARTOW GA-
421 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 445 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CASSVILLE...OR 10 MILES NORTHWEST OF
CARTERSVILLE...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EMERSON...WHITE...KINGSTON...
CASSVILLE...PINE LOG...RED TOP MOUNTAIN STATE PARK AND GEORGE
WASHINGTON CARVER ST PK.

LAT...LON 3437 8496 3437 8465 3436 8465 3435 8464
      3435 8465 3423 8465 3413 8466 3419 8498
TIME...MOT...LOC 2020Z 283DEG 10KT 3430 8489
Special weather statement, Jul 20, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 20 2015

GAZ001-002-202115-
DADE GA-WALKER GA-
444 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
515 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRENTON...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...LAFAYETTE...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...LA FAYETTE...
RISING FAWN...NAOMI...CHATTANOOGA  VALLEY...NOBLE...CLOUDLAND CANYON
STATE PARK...COOPER HEIGHTS...NEW ENGLAND...COLE CITY...
MORGANVILLE...ROCK SPRING AND WILDWOOD.

LAT...LON 3499 8528 3494 8527 3486 8526 3485 8524
      3467 8520 3465 8554 3486 8559 3498 8560
      3498 8559
TIME...MOT...LOC 2043Z 303DEG 29KT 3488 8557
Special weather statement, Jul 20, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 20 2015

GAZ001-002-202130-
DADE GA-WALKER GA-
444 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
530 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIDGEPORT...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...FORT OGLETHORPE...CHICKAMAUGA...CHATTANOOGA VALLEY...
RISING FAWN...CLOUDLAND CANYON STATE PARK...COOPER HEIGHTS...NEW
ENGLAND...MORGANVILLE...COLE CITY...FAIRVIEW AND STEPHENSVILLE.

LAT...LON 3498 8560 3495 8527 3488 8527 3477 8533
      3467 8548 3472 8555
TIME...MOT...LOC 2043Z 300DEG 24KT 3490 8565

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:02 PM EDTSpecial Weather StatementFFCMacon, Schley43 min
Jul 20, 1:32 PM EDTSpecial Weather StatementFFCWilkinson43 min
Jul 20, 1:39 PM EDTSpecial Weather StatementFFCSumter36 min
Jul 20, 1:44 PM EDTSpecial Weather StatementFFCLaurens46 min
Jul 20, 1:52 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 20, 2:13 PM EDTSpecial Weather StatementFFCDooly, Sumter47 min
Jul 20, 2:18 PM EDTSpecial Weather StatementFFCHouston27 min
Jul 20, 2:25 PM EDTSpecial Weather StatementFFCWilkinson50 min
Jul 20, 2:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 20, 3:07 PM EDTSpecial Weather StatementFFCLaurens, Treutlen23 min
Jul 20, 3:25 PM EDTSpecial Weather StatementFFCLaurens35 min
Jul 20, 3:32 PM EDTSpecial Weather StatementFFCBleckley43 min
Jul 20, 3:36 PM EDTSpecial Weather StatementFFCMurray24 min
Jul 20, 3:54 PM EDTSpecial Weather StatementFFCWheeler51 min
Jul 20, 4:00 PM EDTSpecial Weather StatementFFCMurray30 min
Jul 20, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge37 min
Jul 20, 4:15 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge45 min
Jul 20, 4:21 PM EDTSpecial Weather StatementFFCBartow24 min
Jul 20, 4:48 PM EDTSpecial Weather StatementFFCCherokee27 min
Jul 20, 5:15 PM EDTSpecial Weather StatementFFCBibb45 min
Jul 20, 5:42 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield33 min
Jul 20, 6:05 PM EDTSpecial Weather StatementFFCMurray25 min
Jul 20, 6:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jul 20, 6:31 PM EDTSpecial Weather StatementFFCFloyd29 min
Jul 20, 6:34 PM EDTSpecial Weather StatementFFCGlascock41 min
Jul 20, 6:56 PM EDTSpecial Weather StatementFFCTelfair34 min
Jul 20, 6:58 PM EDTSpecial Weather StatementFFCPaulding32 min
Jul 20, 7:52 PM EDTSpecial Weather StatementFFCCobb23 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.